# SDR SWAA2013040114275

- Difficulty date: August 7, 2011
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 57,690 hours, 46,988 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT CRACKED ON INBOARD AFT ROW OF RIVETS STARTING AT THE 4TH RIVET GOING INBOARD TO THE 3RD RIVET.   REPAIRED SKIN IAW SRM.
